# SDR OZCA201501160013

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N671BC
- Make and model: Saab SF340A
- Aircraft serial: 340A084
- Aircraft time: 48,400 hours, 54,146 cycles
- Engine: Ge CT75A2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 78550034
- Part serial: UDAJ1994
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 3,530 hours, 1,986 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

LEFT ENG FAILED ON LANDING ROLL AFTER USING MODERATE REVERSE THRUST.  R & R LT ENG HMU IAW APPLICABLE MM.  OPERATIONAL CHECKS SATISFACTORY.
